# SDR ASAA2016092818143

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,047 hours, 11,391 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN AMBER FMC LIGHT ILLUMINATED ON FORWARD INSTRUMENT PANEL.  BOTH MCDU FMC PROMPTS DISAPPEARED FOR 1 MINUTE THEN REAPPEARED.  GROUNDED, YES.  ACCOMPLISHED OPERATIONAL TEST OF THE FLIGHT MANAGEMENT COMPUTER SYSTEM,  REF AMM 34-61-00.  OPS TEST GOOD.  NO CURRENT FAULTS DISPLAYED.  NO FURTHER DEFECTS NOTED.
